# SDR SIMA20151106012

- Difficulty date: November 6, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,931 hours, 28,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE AT SEAT LOCATION 13A IS MISSING SPLICE CONNECTOR.  REPAIRED & INSTALLED SERVICEABLE SPLICE CONNECTOR ON EMER LIGHT STRIP WIRE AT SEAT LOCATION 13A IAW SWPM 20-21-00.  SEE BOW 205943 FOR OPERATIONS CHECK.
